# SDR UIE2008F00041

- Difficulty date: September 14, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1740 S12-13r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 1740 FRAME BETWEEN S-12R AND S-13R DENT. REPAIRED IAW MFG SERVICE REQUEST 1-954640770 APPROVED BY FORM 8100-9 DATED 12 SEP 2008, DETAILS OF WORK KEPT AT EO -4753B201. (K)
